# SDR AWXA200600376

- Difficulty date: January 10, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,088 hours, 37,339 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 66249002
- Part serial: NSN
- Condition: Cracked
- Location: Bs 693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED INTERCOSTAL SUPPORT CLIP CRACKED. 500 INCHES IN LENGTH, AT BS 693.75, WL 207 AND BL. 25L.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL SUPPORT CLIP AT BS 693.75, WL 207 AND BL .25L IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NO. 03-5361-06031-SS2.
